# SDR REXA2016091101785

- Difficulty date: September 11, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 20,002 hours, 12,856 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 374-483
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 CORRODED.   LOCATED, DRILLED AND INSTALLED A NEW     
SEAT TRACK IAW REO 670-53-00-343 REV M, AMM 53-00-49-400-801, AND SRM 51-40-11-001-001-A01.
